Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Eczema, rashes appears in morning and evening, hydrocortizone, aveeno baby moisturizing wash, aveeno baby Eczema cream

My son have eczema , he is getting rashes almost daily in morning to evening and by the time of evening it is getting worse, I am using 1% hydrocortizone and sometimes 2.5% if it s too red. Also I am using Aveeno baby moisturizing wash for his bath and Aveeno baby Eczema cream. Is there anything I can use or stop using what I am using right now?
Asked On : Mon, 23 Apr 2012
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response
Hi i think i am suffering from atopic presents as eczematous rashes all over body with severe itching.
It can be treated by atarax syrup 5ml twice daily.antibiotic twice daily and use of moisteriser twice daily and application of flutivate ointment in the morning and tacroz ointment in the night and use of body wash can cure the condition.
Answered: Sat, 28 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor